Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: George M. Bergman and Adam O. Hausknecht
Title: Cogroups and co-rings in categories of associative rings
Additional book information: Mathematical Surveys and Monographs, vol. 45, American Mathematical Society, Providence, RI, 1996, x + 388 pp., ISBN 0-8218-0495-2, $79.00

References [Enhancements On Off] (What's this?)

  • [1] G. M. Bergman and W. E. Clark, The automorphism class group of the category of rings, J. Algebra 24 (1973), 80-99.MR 47:210
  • [2] P. J. Freyd, Algebra-valued functors in general and tensor products in particular, Colloq. Math. (Wroc{\l} aw) 14 (1966), 89-106.MR 33:4116
  • [3] M. Hazewinkel, Formal Groups and Applications, Series in Pure and Applied Math., vol. 78, Academic Press, 1978. MR 82a:14020
  • [4] N. Jacobson, Lectures on Quadratic Jordan Algebras, Tata Institute for Fundamental Research Lectures on Mathematics and Physics, vol. 45, Bombay, 1969.MR 48:4062
  • [5] D. M. Kan, On monoids and their dual, Bol. Soc. Mat. Mexicana (2) 3 (1958), 52-61.MR 22:1900
  • [6] M. Sweedler, The predual theorem to the Jacobson-Bourbaki Theorem, Trans. Amer. Math. Soc. 213 (1975), 391-406.MR 52:8188
  • [7] J. Tate and F. Oort, Group schemes of prime order, Ann. Sci. École Norm. Sup. (4) 3 (1970), 1-21. MR 42:278

Review Information:

Reviewer: John Isbell
Affiliation: State University of New York at Buffalo
Email: mthisbel@ubvms.cc.buffalo.edu
Journal: Bull. Amer. Math. Soc. 34 (1997), 317-321
MSC (1991): Primary 16B50, 16W30, 17B99, 18A40, 18D35; Secondary 08B99, 13B99, 14L15, 14L17, 16S10, 16N40, 16W10, 17A99, 20M50
DOI: https://doi.org/10.1090/S0273-0979-97-00719-2
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society